# SDR C2XA11RI143

- Difficulty date: August 25, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 26,689 hours, 20,213 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204023
- Condition: Defective
- Location: Lavatory
- Part time: 10,922 hours, 7,069 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2517 - MHT - FLIGHT CREW REPORTED LAV SMOKE DETECT SYSTEM WOULD NOT TEST.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
